# SDR AALA20140526003

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP FROM STATIONS 1098 TO 1174.  REPLACE RT HAND CUSP IAW AARD 53-20-00-16.
